Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Cymbalta

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 06-04-2012, 11:32 PM
Lynnbingaman Lynnbingaman is offline
Junior Member
 
Join Date: Jun 2012
Posts: 1
Angry Lynn

After 14 TIA's. (Mimi strokes) Many trips to hospital 1000's 0
of $'s in medical bills, tears, fears etc. doctor finally determined it was the Cymbalt causing my problems. Stay away from this drug.
Reply With Quote
  #2  
Old 01-21-2014, 09:08 AM
jamesfraser5 jamesfraser5 is offline
Junior Member
 
Join Date: Dec 2013
Posts: 5
Default

cymbalta does have side effects tightness in chest, headache,irritation in eyes.All anyi depressant medicines have some side effects.You can talk to your doctor about the symptoms, he may give you medicines to control those symptoms.My mom also suffered depression and was on Wellbutrin 20 mg.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 06:47 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.